DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/4756

Title: GENERALIZED APPROXIMATION TO SENIORITY SHELL-MODEL
Authors: GAMBHIR, YK
HAQ, S
SURI, JK
Issue Date: 1979
Publisher: AMERICAN PHYSICAL SOC
Citation: PHYSICAL REVIEW C, 20(1), 381-383
URI: http://dx.doi.org/10.1103/PhysRevC.20.381
http://dspace.library.iitb.ac.in/xmlui/handle/10054/4756
http://hdl.handle.net/10054/4756
ISSN: 0556-2813
Appears in Collections:Article

Files in This Item:

File SizeFormat
400.pdf238.6 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback